Couldn't find what you looking for?

TRY OUR SEARCH!


May it happen that accutane is causing scars, for I think those scars I have on my cheeks and my forehead are of accutane use? I had problem with acne and the fact is that accutane has cleaned my skin but my cheeks and forehead have stayed reddish and with scars. So I wonder is accutane causing scars.

Loading...


Well I don’t know if accutane causing scars but a year ago the same thing happened to me. My skin got cleared of acne but my cheeks stayed the way you’ve described and I still have some little scars. And it turned out that these reddish cheeks and forehead to be actually the rosacea that I even didn’t knew I had it for I was covered with cysts alike acne and at the end I finished on treating rosacea. I still occasionally have some flare-ups but I try to avoid using accutane for it is well known after the bad side effects that may lead to serious illness so if you’re on accutane limit its use on about few months and than take yourself a long accutane rest for it might make you addict on it and then the scars won’t be the only problem you have.
Reply

Loading...

hey i had the same problem although it seems like the accutane causes scars it acually makes them better as skin drys and peels while your on it. it may be that ur skin was very flared up before you took accutane that you couldnt notice the scars and now ur cleared of acne you will notice the scars more as your skin is clear trust me i thought the same at first now if your botherd about the scarring i would advise you use a micro dermabrasion kit and vitamin e oil its helped me.
Reply

Loading...

Accutane also causes your skin to become more sensitive, so if you are not careful it can make you scar. For example, I took accutane because of acne I had on my back. I have never actually had acne on my face. Yet after I took accutane, it cured the acne on my back but left my face with a few small pockmarks, which I never had before.
Reply

Loading...

I am also having acne scars on myback. I have taken treatment but it is of no use. There is one home remedy if you like youcan try. Apply cocunut oil on the scars daily.
Reply

Loading...

I only had minor acne on my chest, but when I took accutane it made me break out badly on my shoulders in the front and back. My face cleared and didn't leave any scars, but the new breakouts that i never had before were left badly scarred, so it looks even worse than when i had the acne in the first place. So for me, yes accutane caused serious scarring that shouldn't have happened.
Reply

Loading...

Contact me I would like to talk to you!

David
Reply

Loading...

i myself took acctuane for facial acne and ended up woth bad scarring on my  chest and shoulders a few on my arm and their keloid scars so there is no treatment to make them doissapear through course of taking the medication and the unexpected breakout it caused on my shoulders it had actually made sores on my shoulders and they ended up scabbing over and by the time they went away i had terrible scars all across my shoulders and chest
Reply

Loading...

Hi! This happened to my daughter too! We are devastated. Did the scarring get better? Hi away? She had mild to moderate acne, and her face exploded while on accutane and left her with scars
Reply

Loading...